Volume 165

An exact sequence for $K_\ast^M/2$ with applications to quadratic forms

Pages 1-13 by Dmitri Orlov, Alexander Vishik, Vladimir Voevodsky | From volume 165-1

Quantum Riemann–Roch, Lefschetz and Serre

Pages 15-53 by Thomas Coates, Alexander Givental | From volume 165-1

Bounds for polynomials with a unit discrete norm

Pages 55-88 by Evguenii A. Rakhmanov | From volume 165-1

Stretched exponential estimates on growth of the number of periodic points for prevalent diffeomorphisms I

Pages 89-170 by Vadim Kaloshin, Brian R. Hunt | From volume 165-1

On finitely generated profinite groups, I: strong completeness and uniform bounds

Pages 171-238 by Nikolay Nikolov, Dan Segal | From volume 165-1

On finitely generated profinite groups, II: products in quasisimple groups

Pages 239-273 by Nikolay Nikolov, Dan Segal | From volume 165-1

Weyl’s law for the cuspidal spectrum of $\mathrm{SL}_n$

Pages 275-333 by Werner Müller | From volume 165-1

On the $K^2$ of degenerations of surfaces and the multiple point formula

Pages 335-395 by Alberto Calabri, Ciro Ciliberto, Flaminio Flamini, Rick Miranda | From volume 165-2

Dynamics of $\mathrm{SL}_2(\mathbb{R})$ over moduli space in genus two

Pages 397-456 by Curtis T. McMullen | From volume 165-2

Monopoles and lens space surgeries

Pages 457-546 by Peter Kronheimer, Tomasz Mrowka, Peter Ozsváth, Zoltán Szabó | From volume 165-2

On the complexity of algebraic numbers I. Expansions in integer bases

Pages 547-565 by Boris Adamczewski, Yann Bugeaud | From volume 165-2

The Calderón problem with partial data

Pages 567-591 by Carlos E. Kenig, Johannes Sjöstrand, Gunther Uhlmann | From volume 165-2

An uncertainty principle for arithmetic sequences

Pages 593-635 by Andrew Granville, Kannan Soundararajan | From volume 165-2

Weak mixing for interval exchange transformations and translation flows

Pages 637-664 by Artur Ávila, Giovanni Forni | From volume 165-2

Corrigendum to “Self-dual instantons and holomorphic curves”

Pages 665-673 by Stamatis Dostoglou, Dietmar A. Salamon | From volume 165-2

Sur le changement de signe des sommes de Kloosterman

Pages 675-715 by Étienne Fouvry, Philippe Michel | From volume 165-3

Pseudodifferential operators on manifolds with a Lie structure at infinity

Pages 717-747 by Bernd Ammann, Robert Lauter, Victor Nistor | From volume 165-3

Rigidity for real polynomials

Pages 749-841 by Oleg S. Kozlovski, Weixiao Shen, Sebastian van Strien | From volume 165-3

The stable moduli space of Riemann surfaces: Mumford’s conjecture

Pages 843-941 by Ib Madsen, Michael Weiss | From volume 165-3

The Hopf condition for bilinear forms over arbitrary fields

Pages 943-964 by Daniel Dugger, Daniel C. Isaksen | From volume 165-3

Proof of the Lovász conjecture

Pages 965-1007 by Eric Babson, Dmitry N. Kozlov | From volume 165-3